MAUDE Adverse Event Report: ATRICURE, INC. EPI-SENSE GUIDED COAGULATION SYSTEM WITH VISITRAX; SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION

ATRICURE, INC. EPI-SENSE GUIDED COAGULATION SYSTEM WITH VISITRAX; SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number CDK-1413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.
 
Event or Problem Description
A patient underwent a hybrid convergent epicardial and endocardial ablation procedure via a sub-xyphoid approach using a cdk-1413 device.Post-procedure electrocardiogram (ecg) indicated the patient was in sinus rhythm, and they were discharged on post-operative day 3.However, on post-operative day 4, a tte revealed a moderate to large pericardial effusion.The patient was readmitted on post-operative day 8 and treated with steroids.They were discharged home on post-operative day 13 but returned on post-operative day 19, complaining of shortness of breath, and were subsequently admitted for a pericardial window.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
EPI-SENSE GUIDED COAGULATION SYSTEM WITH VISITRAX
Common Device Name
SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key19838800
Report Number3011706110-2024-00046
Device Sequence Number12482456
Product Code OCM
UDI-Device Identifier10840143904554
UDI-Public(01)10840143904554(17)260101(10)126378
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P200002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberCDK-1413
Device Catalogue NumberCDK-1413-3
Device Lot Number126378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CSK-6131, ARCTIC FRONT ADVANCE, TACTICATH
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age61 YR
Patient SexMale